# SDR VNAA2020032511101

- Difficulty date: March 22, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 37,750 hours, 37,265 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: P1116
- Condition: Failed
- Location: Apu Bay
- Part time: 39,965 hours, 45,533 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NOTICED HEAVY SMOKE COMING OUT OF APU INLET WHEN PWR/FUEL PBA PRESSED IN. INSPECTED. NO FIRE DAMAGE NOTED. REMOVED AND REPLACED APU. OPS CHECK GOOD.
